# SDR DHL200278001A

- Difficulty date: August 4, 2002
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB CRACKED AT STA 870 LOWER RT CORNER OF APU LOAD CONTROL VALVE.  STOP DRILLED CRACK, HFEC INSPECTED AREA, CRACK TERMINATES AT STOP DRILL. FABRICATED DOUBLERS IAW 727 SRM 53-10-9.  TREATED, PRIMED AND INSTALLED PARTS.
